Sir, what type of medicine is best for my father who is feeling Pain in Hepatitis C. And most of medicine is not matched for Hepatitis C. Eg. paracetamol.etc....
Pls answer me the possible medicine cuz, my father is living in Myanmar and I am working in Malaysia.
I am looking forward to hearing your answer and try to send back your suggestion medicine to Myanmar.
Most U.S. physicians seem to feel that Paracetamol (Tylenol here) does not pose much risk in non-cirrhotic chronic Hepatitis C patients, if the dose is <2,500 mg/day. If cirrhosis is present, that may be a different story.
You need to understand that no doctors are in this group; only patients with Hepatitis C virus.
Good luck to you and your father; has he tried interferon treatment for his condition?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.